Optimal synthesis via superdifferentials of value function
Control and Cybernetics, Tome 34 (2005) no. 3, pp. 787-803
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2005_34_3_a8,
author = {Frankowska, H.},
title = {Optimal synthesis via superdifferentials of value function},
journal = {Control and Cybernetics},
pages = {787--803},
year = {2005},
volume = {34},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2005_34_3_a8/}
}
Frankowska, H. Optimal synthesis via superdifferentials of value function. Control and Cybernetics, Tome 34 (2005) no. 3, pp. 787-803. http://geodesic.mathdoc.fr/item/CC_2005_34_3_a8/